# SDR CNMA200100009

- Difficulty date: December 11, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 62,981 hours, 17,228 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT FLOOR SUPPORT BEAM HAS A 13 INCH CRACK.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 53-60-01.
